# SDR RAIA201104030003

- Difficulty date: April 3, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 28,220 hours, 26,641 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Fan
- Condition: Dirty
- Location: Nr 1 Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE AIRCRAFT HAD A AHRS NR 1 OVERHEAT MESSAGE ON THE EICAS.  AIRCRAFT RETURNED FROM FLIGHT.  MAINTENANCE INSPECTED AND CLEANED AHRS NR 1 FAN.  SYSTEM OPS CHECKED GOOD.
